# SDR ASAA2016042616561

- Difficulty date: April 26, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 6,847 hours, 2,271 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A1610103
- Condition: Cracked
- Location: Bs 500-500d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL 120CF HAS A PUNCTURE WITH ALUMINIUM TAPE COVERING IT.  ACFT GROUNDED.  REMOVED FWD CARGO COMPARTMENT FLOOR PANEL 120CF IAW AMM 25-52-10-000-801 & FABRICATED NEW FLOOR PANEL IAW BONDING 453A1610, REV C.  INSTALLED FLOOR PANEL 120CF IAW AMM 25-52-10-400-801 & SEALED IAW SRM, ER 51-20-05.
